Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: OWEN MUMFORD LIMITED UNISTIK TOUCH; LANCET
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
OWEN MUMFORD LIMITED UNISTIK TOUCH; LANCET
Model Number
AT 1444
Medical Device Problem Code
Material Separation (1562)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Ct found a lancet that was dysfunctional and left the needle exposed; ct was checking patient's morning blood glucose.Teh broken lancet was deemed hazardous to both patient and staff.
New Search
Submit an Adverse Event Report
Brand Name
UNISTIK TOUCH
Common Device Name
LANCET
Manufacturer
(Section D)
OWEN MUMFORD LIMITED
brook hill
woodstock, oxfordshire OX20 1TU
UK OX20 1TU
MDR Report Key
19278888
Report Number
1058602-2024-00003
Device Sequence Number
7592323
Product Code
FMK
UDI-Device Identifier
00384701444012
UDI-Public
00384701444012
Combination Product (Y/N)
N
Initial Reporter State
CT
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Importer
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
05/09/2024
Report Date
(Section F)
05/09/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
AT 1444
Device Lot Number
2305055
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
04/04/2024
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Distributor Facility Aware Date
05/25/2024
Device Age
10 MO
Event Location
Hospital
Date Report to Manufacturer
03/26/2024
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/09/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
05/09/2024